MAUDE Adverse Event Report: ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR

ABBOTT CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an in-clinic follow-up, the device was unable to be interrogated.Technical support was contacted and recommended reprogramming to resolve the event.The device was reprogrammed to resolve the event.The patient was stable.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key11895032
Report Number2017865-2021-19676
Device Sequence Number17071228
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot NumberS000055039
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1